# SDR DALA2025052203960

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,707 hours, 24,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS UNDERNEATH THE IR DOOR, 1 R DOOR OPS NORMAL. (7063140)
